MathSciNet Relay Station
MathSciNet bibliographic data
MR1506963 DML
Kampen, Egbert R. Van; On Some Lemmas in the Theory of Groups. Amer. J. Math. 55 (1933), no. 1-4, 268–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement